# SDR USAA2013061200028

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 51,682 hours, 19,203 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR, DIRTY SOCK SMELL, REPORTED BY F/A`S.  NO ODOR NOTED.
